# SDR SWAA2014081230780

- Difficulty date: August 9, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 59,184 hours, 47,191 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4051601938
- Part serial: 93042123
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION MCP LOCKED UP IN CRUISE.  PERFORMED QRH PROCEDURE RESET & MCP UNLOCKED ON THIRD TRY.  LOCKED UP ONCE MORE DURING FLIGHT, UNLOCKED ON FIRST TRY.  R & R MODE CONTROL PANEL IAW MM.
